# SDR YENA201705280426

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 34,410 hours, 11,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR ON THE GROUND WITH APU ON APU BLEED OPEN IN CABIN AND COCKPIT. DURING TAXI, APU OFF . DURING DECENT ODOR DISSIPATED SLIGHTLY ONLY AT CURISE.  REPLACED OZONE FILTERS IAW AMM 21-51-41. ACCOMPLISHED NR  2 ENGINE CHANGE.
